Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

My son is taking Abilify 7.5mg QAM and Qhs. He

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2338 Questions
Question
My son is taking Abilify 7.5mg QAM and Qhs. He is 17 yrs. After parents divorce, he is anxious, depressed



paranoid and remembers past events,very scared, restless. Some times he takes out his tongue/??Shouldnt Abilify help with symptoms?
Restlessness should gradually go away?......Anxiety?




restless, cannot focus
Posted Wed, 22 Nov 2017 in Mental Health
 
 
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Please provide more details

Detailed Answer:
Hello,
Thanks for using HealthcareMagic.

I read your query and understand your concerns.

I request you to provide following details.

1. How long he is facing problem?

2. How long he is receiving medication?

3. What are the effects observed till date?

4. What are the side effects observed till date.



I look forward to answer you required details.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: My son is taking Abilify 7.5mg QAM and Qhs. He 10 hours later
1. 2 days


2.2 days. Has taken Abilify before

3.Tongue swollen

4. HE is MUCH less paranoid,less violantBUT restless
 
 
Answered by Dr. Ashok Kumar 5 hours later
Brief Answer:
Follow up

Detailed Answer:
Hello,
Thanks for follow up.

As per the available details there is good possibility that abilify will help him to become less restless, calm and composed over the progress of time. I like to inform you that abilify takes much time to settle the symptoms and often requires two weeks to have measurable effects.

Regarding the side effect there is need to observe and if it remains static or do not progress there is nothing to worry in this regard.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor